# SDR DHLA2009743DH564

- Difficulty date: November 13, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN BS 804 LBL 62 OVERWING STUB BEAM AND SUPPORT ANGLE WITH DOUBLE HOLES.  REPLACED ANGLE AT STUB BEAM BS 804 UPPER CHORD BTWN LBL 45 AND LBL 70 IAW B727 SRM 51-10-1 PARA 7.
